# SDR ASAA2022102440441

- Difficulty date: October 24, 2022
- Submitted: October 25, 2022
- Operation: Air carrier
- Aircraft: N568AS
- Make and model: Boeing 737890
- Aircraft serial: 35183
- Aircraft time: 55,396 hours, 16,557 cycles
- System (JASC): 2310 · HF Communications System
- Part: Transceiver
- Part number: 8220990004
- Part serial: 16G022
- Condition: Faulty
- Location: E/E Rack E8
- Part time: 33,283 hours, 9,732 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HF #2 NO TRANSMIT. RECEIVES OKAY. GROUNDED - YES. PERFFORMED HF SYSTEM FAULT ISOLATION PER B737-800 FIM 23-11 TASK 806. #2 TRANSCEIVER PASSED BITE TEST SO SWAPPED #1 & 2 TRANSCEIVERS. PROBLEM FOLLOWED #2 TRANSCEIVER SWAPPED TRANSCEIVERS BACK TO ORIGINAL POSITION AND REPLACED #2 TRANSCEIVER. OPS TEST GOOD FOR 1 & 2 TRANSCEIVER. REF B737-800 AMM 23-11-21. GROUND VERIFICATION SUCCESFUL.
